MathSciNet Relay Station
MathSciNet bibliographic data
MR968483 (90h:58077) 58F99 (58F27)
Świątek, Grzegorz Rational rotation numbers for maps of the circle. Comm. Math. Phys. 119 (1988), no. 1, 109–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement